MathSciNet Relay Station
MathSciNet bibliographic data
MR944806 (89e:76019) 76B15 (73J06)
Forbes, Lawrence K. Surface waves of large amplitude beneath an elastic sheet. I. High-order series solution. J. Fluid Mech. 169 (1986), 409–428.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement